gastroenterologist-icon
Stomach pain ; fever
Hlo doctors, i am priyanshu, my father faced some stomach problems that when they take medicines they feels discomfort and their body and stomach sometimes warms as heat and the throaht gets very dry even sometimes caused by fever and when they eat some lite food their stomach starts paining.
18 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Take the following medications,  if no improvement do following tests and intimate me the reports. Do covid-19 RAT , if fever persists. Rx. 1. Tab Razo-D x one tab x once daily x before food x 15days 2. Syp Sucrafil O x 10ml x thrice daily x 1hour before food x 15days 3. Syp pan mps x after food x 15days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.